Large deviations and the maximum entropy principle for marked point random fields

Georgii H-O, Zessin HN (1993)
Probability Theory and Related Fields 96(2): 177-204.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Georgii, Hans-Otto ; Zessin, Hans NorbertUniBi
Abstract / Bemerkung
We establish large deviation principles for the stationary and the individual empirical fields of Poisson, and certain interacting, random fields of marked point particles in R(d). The underlying topologies are induced by a class of not necessarily bounded local functions, and thus finer than the usual weak topologies. Our methods yield further that the limiting behaviour of conditional Poisson distributions, as well as certain distributions of Gibbsian type, is governed by the maximum entropy principle. We also discuss various applications and examples.
Erscheinungsjahr
1993
Zeitschriftentitel
Probability Theory and Related Fields
Band
96
Ausgabe
2
Seite(n)
177-204
ISSN
0178-8051
Page URI
https://pub.uni-bielefeld.de/record/1645470

Zitieren

Georgii H-O, Zessin HN. Large deviations and the maximum entropy principle for marked point random fields. Probability Theory and Related Fields . 1993;96(2):177-204.
Georgii, H. - O., & Zessin, H. N. (1993). Large deviations and the maximum entropy principle for marked point random fields. Probability Theory and Related Fields , 96(2), 177-204. https://doi.org/10.1007/BF01192132
Georgii, H. - O., and Zessin, H. N. (1993). Large deviations and the maximum entropy principle for marked point random fields. Probability Theory and Related Fields 96, 177-204.
Georgii, H.-O., & Zessin, H.N., 1993. Large deviations and the maximum entropy principle for marked point random fields. Probability Theory and Related Fields , 96(2), p 177-204.
H.-O. Georgii and H.N. Zessin, “Large deviations and the maximum entropy principle for marked point random fields”, Probability Theory and Related Fields , vol. 96, 1993, pp. 177-204.
Georgii, H.-O., Zessin, H.N.: Large deviations and the maximum entropy principle for marked point random fields. Probability Theory and Related Fields . 96, 177-204 (1993).
Georgii, Hans-Otto, and Zessin, Hans Norbert. “Large deviations and the maximum entropy principle for marked point random fields”. Probability Theory and Related Fields 96.2 (1993): 177-204.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar